International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 145-157
doi:10.1155/S0161171289000207
Viscosity solutions associated with impulse control problems for piecewise-deterministic processes
Suzanne M. Lenhart
University of Tennessee, Mathematics Department, Knoxville 37996-1300, Ennessee, USA
Abstract
This paper considers existence and uniqueness results for viscosity solutions of integro-differential equations associated with the impulse control problem for piecewise-deterministic processes on bounded domains and on $R^{n}$.